# SDR 96ZZZX592

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4975U
- Make and model: Cessna U206G
- Aircraft serial: U2060179
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 6526601
- Condition: Leaks
- Location: Engine Oil
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS THE EIGHTH OIL COOLER OF THIS TYPE TO LEAK BETWEEN 100-HOUR AND 200-HOUR TT'S.
